# SDR AMTA200301497

- Difficulty date: December 17, 2003
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N161AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1219
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582217
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT A/C FORWARD BY R1 DOOR EGRESS LIGHTS INOPERATIVE.  REMOVED AND REPLACED POWER PACK BATTERY PER AMM 33-51-00.  OPS CHECK NORMAL PER 33-51-00.  (M)
